Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
282 Publications
2020 | Published | Journal Article | IST-REx-ID: 9157 |

Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Mean Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, De Gruyter, 2020, pp. 51–67, doi:10.1515/cmb-2020-0100.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9249 |

Biswas, Ranita, et al. “Digital Objects in Rhombic Dodecahedron Grid.” Mathematical Morphology - Theory and Applications, vol. 4, no. 1, De Gruyter, 2020, pp. 143–58, doi:10.1515/mathm-2020-0106.
[Published Version]
View
| Files available
| DOI
2020 | Published | Conference Paper | IST-REx-ID: 9299 |

Pach, János, et al. “Crossings between Non-Homotopic Edges.” 28th International Symposium on Graph Drawing and Network Visualization, vol. 12590, Springer Nature, 2020, pp. 359–71, doi:10.1007/978-3-030-68766-3_28.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Thesis | IST-REx-ID: 7944 |

Masárová, Zuzana. Reconfiguration Problems. Institute of Science and Technology Austria, 2020, doi:10.15479/AT:ISTA:7944.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 10867 |

Akopyan, Arseniy, and Roman Karasev. “Waist of Balls in Hyperbolic and Spherical Spaces.” International Mathematics Research Notices, vol. 2020, no. 3, Oxford University Press, 2020, pp. 669–97, doi:10.1093/imrn/rny037.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 15064 |

Bauer, U., et al. “Čech-Delaunay Gradient Flow and Homology Inference for Self-Maps.” Journal of Applied and Computational Topology, vol. 4, no. 4, Springer Nature, 2020, pp. 455–80, doi:10.1007/s41468-020-00058-8.
[Published Version]
View
| Files available
| DOI
2020 | Published | Book Chapter | IST-REx-ID: 74 |

Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” Geometric Aspects of Functional Analysis, edited by Bo’az Klartag and Emanuel Milman, vol. 2256, Springer Nature, 2020, pp. 1–27, doi:10.1007/978-3-030-36020-7_1.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Thesis | IST-REx-ID: 7460 |

Ölsböck, Katharina. The Hole System of Triangulated Shapes. Institute of Science and Technology Austria, 2020, doi:10.15479/AT:ISTA:7460.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 7554 |

Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7567 |

Choudhary, Aruni, et al. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, vol. 14, Springer Nature, 2020, pp. 141–76, doi:10.1007/s11786-020-00461-5.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 7666 |

Edelsbrunner, Herbert, and Katharina Ölsböck. “Tri-Partitions and Bases of an Ordered Complex.” Discrete and Computational Geometry, vol. 64, Springer Nature, 2020, pp. 759–75, doi:10.1007/s00454-020-00188-x.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Conference Paper | IST-REx-ID: 7952 |

Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of PL-Approximations of Isomanifolds.” 36th International Symposium on Computational Geometry, vol. 164, 20:1-20:18, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, doi:10.4230/LIPIcs.SoCG.2020.20.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 7962 |

Pach, János, et al. “Almost All String Graphs Are Intersection Graphs of Plane Convex Sets.” Discrete and Computational Geometry, vol. 63, no. 4, Springer Nature, 2020, pp. 888–917, doi:10.1007/s00454-020-00213-z.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8163 |

Vegter, Gert, and Mathijs Wintraecken. “Refutation of a Claim Made by Fejes Tóth on the Accuracy of Surface Meshes.” Studia Scientiarum Mathematicarum Hungarica, vol. 57, no. 2, Akadémiai Kiadó, 2020, pp. 193–99, doi:10.1556/012.2020.57.2.1454.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 8323 |

Pach, János. “A Farewell to Ricky Pollack.” Discrete and Computational Geometry, vol. 64, Springer Nature, 2020, pp. 571–74, doi:10.1007/s00454-020-00237-5.
View
| DOI
| Download None (ext.)
| WoS
2020 | Published | Conference Paper | IST-REx-ID: 8135 |

Edelsbrunner, Herbert, et al. “Radius Functions on Poisson–Delaunay Mosaics and Related Complexes Experimentally.” Topological Data Analysis, vol. 15, Springer Nature, 2020, pp. 181–218, doi:10.1007/978-3-030-43408-3_8.
[Submitted Version]
View
| Files available
| DOI
2019 | Published | Journal Article | IST-REx-ID: 5678 |

Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry, vol. 62, no. 4, Springer, 2019, pp. 865–878, doi:10.1007/s00454-018-0049-2.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Draft | Preprint | IST-REx-ID: 7950 |

Biniaz, Ahmad, et al. “Token Swapping on Trees.” ArXiv, 1903.06981, doi:10.48550/arXiv.1903.06981.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6050 |

Akopyan, Arseniy, and Roman Fedorov. “Two Circles and Only a Straightedge.” Proceedings of the American Mathematical Society, vol. 147, AMS, 2019, pp. 91–102, doi:10.1090/proc/14240.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6515 |

Dyer, Ramsay, et al. “Simplices Modelled on Spaces of Constant Curvature.” Journal of Computational Geometry , vol. 10, no. 1, Carleton University, 2019, pp. 223–256, doi:10.20382/jocg.v10i1a9.
[Published Version]
View
| Files available
| DOI